Advertisement

| |

Diets in Review Question

On Zantrex-3, does anyone else feel like a crack head coming down off junk!?

A.S. asked this question Oct 13th, 2011 5:07 pm

I started using this product (red bottle) a few days ago. Wondering if anyone has had the issues I have...
Shakes, hot sweats, extreme hunger, over exhaustion? It's like it's doing the opposite of what I wanted. I've been holding onto about 7 extra lbs for a few months and have had a very low amount of energy and the doctors have no advice so I tried this. I'm so far not a fan. I haven't even been able to take 4 a day in fear I'll be miserable!

This question is about Zantrex-3

Invite Your Friends to Answer This Question


No HTML please.



Answers to this Question


lexi

same here! i feel like a complete crack head when i'm on it!


posted on Jan 12th, 2012 7:31 pm

Lea

maybe you should try something else... i have been takin it for 3 weeks and lost 12 pounds and feel great ! you should try something else, not as strong


posted on Jan 20th, 2012 1:15 am